# SDR R61A2024071800315

- Difficulty date: June 29, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 47,801 hours, 29,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17067170403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR SUPPORT BRACKETS BTWN FR24-FR27. MX REPLACED SUPPORT BRACKET PN 170-67170-403 IAW SRM 51-41-01.
